# SDR UIEA2019121306066

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,364 hours, 17,278 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Surge Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  SURGE  VALVE  DUCT DAMAGED.( REMOVED AND REPLACED DUCT IAW B767 AMM 49-53-01, OPS CHECK GOOD.   )
